# SDR FDEA201409272823

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 18,428 hours, 2,704 cycles
- Engine: Ge GE90110B1
- Engine time: 2,697 hours, 2,787 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Balance Weight
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AS THE THROTTLES DECREASED AT TOP OF CLIMB THE AIRCRAFT DEVELOPED A SIGNIFICANT VIBRATION THAT COULD BE FELT & HEARD.  THE LT ENG N1 VIBRATION WAS 3.2, ALL OTHER PARAMETERS WERE NORMAL ON BOTH ENGS.  RETARDING THE THROTTLE 10% N1 IN CRUISE AT FL310  DIMINISHED THE VIBRATION TO 1.7 N1.  DIVERTED AT THE REQUEST OF GOC.  PERFORMED NR ENG TRIM BALANCE IAW MM, FOUND WRONG BALANCE WEIGHT PN & HOLE BLADE NRS ARE SELECTED AT MAT.  CHANGED PN & HOLE BLADE NRS TO ACTUAL CORRECT NRS.  RUN ENGS & PERFORMED ENG VIB & RELOCATE THE BALANCE WEIGHT.  RUN ENGS AGAIN & GOT FOLLOWING DATA 0.2 AT N1 76%, 0.3 AT N1 SERVICE.
